Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Rapid Aging from Rogaine?

Discussion in 'Women's General Hair Loss Discussions' started by jj5643, Oct 24, 2016.

  1. jj5643

    jj5643 New Member

    Joined:
    Sep 19, 2016
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    Hi, I am new to this forum. I was using Women's Rogaine 5% Foam for 2 months and noticed dramatic changes in the skin under my eyes, overnight! I now have deep tear trough creases and bags- very tired looking eyes. I have always had a youthful face and these changes happened very rapidly. I just turned 40 so I am concerned my face will not bounce back and this will be permanent. I think it's the Rogaine... I always imagined aging as more of a gradual process, not an overnight process! It's been over a month since I stopped the Rogaine and have not seen an improvement. It's terrifying.
    Has anyone else experienced this? Did you recover? What methods did you use?
     
  2. mellie

    mellie Established Member

    Joined:
    Feb 23, 2016
    Messages:
    123
    Likes Received:
    4
    Dislikes Received:
    0
    Hi there,
    I've been on Rogaine for about for 4 months and I'm noticing some slight changes to the skin around my eyes as well. I definitely have bigger dark circles and I feel like I have more creases when I smile (under my eyes). It also gave me puffy eyes, although it seems like it's not as bad now.
    The thing is that I'm seeing regrowth so i don't want to stop using it just yet. I want to see how much regrowth I have in another 2-4 months and then decide what I want to do. My hair is still super thin so if the improvements are not a little more dramatic, I might stop altogether. I hated the dread shed though and I'm enjoying shedding much less now so going back would suck! But I'd rather have a youthful face (I'm 37 btw).

    Did you notice any regrowth before you stopped? Hang in there, I'm sure it will take some time to bounce back. In the meantime, baby your skin and take plenty of collagen supplements.
     
  3. hoping4best

    hoping4best Established Member

    Joined:
    Sep 8, 2015
    Messages:
    99
    Likes Received:
    5
    Dislikes Received:
    0
    Im sorry you're both having this side effect. I'm 3 months in to my minoxidil treatment. I haven't had the issues with the skin around my eyes so far (I'm 41), but some weeks after I started using it, I got a red mark in the middle of my forehead. It's flat and isn't inflamed...it's just there. I can easily cover it with foundation, but I'm pretty sure it's from the minoxidil. I've never had anything like it before, and it's pretty odd.

    I don't really see regrowth yet and my shedding seems to be up the past week, quite a bit. So I'm nervous, but I'm trying to give it at least 6-8 months before I make any judgments.

    How quickly into using rogaine did you both start noticing skin issues?
     
  4. jenine90

    jenine90 Established Member

    Joined:
    May 17, 2014
    Messages:
    94
    Likes Received:
    5
    Dislikes Received:
    0
    I've been using minoxidil for 16 months and had no change in skin texture, no wrinkles or undereye problems. But I'm 26 and take very good care of my skin as far as anti-aging goes.
     
  5. jj5643

    jj5643 New Member

    Joined:
    Sep 19, 2016
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    Thanks so much for the feedback. I only used Rogaine for about 2 months so I did not notice any improvements from it before I stopped it. I did have the dread shed, so it's unfortunate I got to experience that without any benefits! The changes in my face are bothering much more than my hair ever has, and I have been extremely stressed out about my hair! It could be a coincidence or be caused by other factors, I might never know.

    I am taking a more natural approach to my hair loss. I had PRP done at the end of June and started some deep cleaning scalp treatments about a month ago. I also use the iGrow laser and take various supplements. My hair is fuller than it has been in awhile and I am experiencing much less shedding. Perhaps the PRP is starting to work, as it's been about 4 months. Or, I'm just in another growth cycle. My hair seems to fluctuate between periods of (short) regrowth and then awful shedding. I have very fine hair to begin with, so this hair loss really takes it's toll on me. I hope it's stabilized for awhile.
     
  6. Butterfly1975

    Butterfly1975 New Member

    Joined:
    Oct 20, 2016
    Messages:
    9
    Likes Received:
    0
    Dislikes Received:
    0
    Jenine90 How much Rogaine do you apply?

    hi I see you have great results! Congratulations! I just started using Rogaine been on it for 3 weeks but noticed chest pains maybe I am using too much. How much do you use daily? Half a cap of foam as stated? I am using more cause half of the cap will not be enough to cover all thinning areas. Thanks!
     
  7. ksmon48

    ksmon48 New Member

    Joined:
    Jun 5, 2014
    Messages:
    6
    Likes Received:
    1
    Dislikes Received:
    0
    Rogain and eyes

    Yes! This happened to me too. Tired looking eyes with dark, puffy bags. It was terrible. I quit Rogaine because of this ( it wasn't helping my hair anyway) and the bags went away. I don't think women are generally told this is a possible side effect.
     
  8. Justiinaa

    Justiinaa Member

    Joined:
    Aug 8, 2016
    Messages:
    45
    Likes Received:
    0
    Dislikes Received:
    0
    No Jenine, but I wouldn't recommend using more than half a cap. Remember, Rogaine was originally a blood pressure medication. It can be dangerous to use more than advised. Also, when you apply, you are parting your hair in five or so different parts. You are never going to hit the same parts every single time, so you are pretty much hitting your whole head. I think you should stick to the recommended dosage.

     
  9. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    299
    Likes Received:
    38
    Dislikes Received:
    0
    Ladies, that is my theoriy abuout all this aging with rogaine etc. Yes Rogain definetly has strange (good and bad side effects - I got longer lashes fm it - yeah, give me more ! but then also in the beginning of the treatments I was stuck with wather retention sitting just underneath my eye sockets size of 25 cents (I reported it in this forum before). No massages, lympho dreinages, ice cubes would help. Only surviving on min amount of sleep - 2 h - would shrink them somehow, what is of course not a solution. After sitting there for may be 3 monghs....they were gone within a week. Still dont know what caused it.
    Anyway, dark circles, wrinkles on the forehead, come fm constant stress which is eating on our faces like acid, BECAUSE WE WORRIED about condition of our hair. And thats it.
     

Share This Page